MathSciNet Relay Station
MathSciNet bibliographic data
MR2045422 49J50 (46G05 46N10)
Borwein, Jonathan M.; Burke, James V.; Lewis, Adrian S. Differentiability of cone-monotone functions on separable Banach space. Proc. Amer. Math. Soc. 132 (2004), no. 4, 1067–1076.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement